thumbnail

Longevity records of North American birds: Gaviidae through Alcidae

Journal of Field Ornithology

By:
, ,

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Longevity records of North American birds: Gaviidae through Alcidae
Series title:
Journal of Field Ornithology
Volume
53
Issue:
2
Year Published:
1982
Language:
English
Contributing office(s):
Patuxent Wildlife Research Center
Description:
81-124
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
81
Last page:
124
Number of Pages:
44